Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the ``collective Hausdorff method.''


Author: W. H. J. Fuchs
Journal: Proc. Amer. Math. Soc. 1 (1950), 66-70
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0032792-6
MathSciNet review: 0032792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 215-237. MR 0007068 (4:81a)
  • [2] T. Carleman, Arkiv för Matematik, Astronomi och Fysik vol. 17 (1922) pp. 1-30.
  • [3] F. Hausdorff, Math. Zeit. vol. 9 (1921) pp. 74-109. MR 1544453
  • [4] K. Knopp, Math. Zeit. vol, 15 (1922) pp. 226-253; Math. Zeit. vol. 18 (1923) pp. 125-156.
  • [5] W. W. Rogosinski, Proc. Cambridge Philos. Soc. vol. 38 (1942) pp. 166-192. MR 0006380 (3:296a)
  • [6] O. Toeplitz, Prace Matematyczno-Fizyczne vol. 22 (1911) pp. 113-119.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0032792-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society